Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 92, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Nov 2, 2007, 1:54 PM EDT for 7 counties in Florida. It took effect at Nov 3, 2007, 12:12 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2007, 1:54 PM EDT (17:54 UTC)
- In effect from
- Nov 3, 2007, 12:12 PM EDT
- Expired
- Nov 3, 2007, 6:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 021754 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 154 PM EDT FRI NOV 2 2007 FLZ020>025-030>032-035>037-040-031100- /O.UPG.KJAX.FW.A.0098.071103T1700Z-071103T2200Z/ /O.NEW.KJAX.FW.W.0092.071103T1600Z-071103T2200Z/ /O.NEW.KJAX.FW.A.0099.071104T1600Z-071104T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 154 PM EDT FRI NOV 2 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY FOR LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A COOL AND DRY NORTH TO NORTHWEST FLOW WILL DEVELOP OVER THE AREA THIS WEEKEND AS STRONG HIGH PRESSURE BUILDS IN FROM THE NORTH. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW 35% SHORTLY BEFORE NOON ON SATURDAY ACROSS THE SUWANNEE RIVER VALLEY AND WILL EXPAND EAST AND SOUTH THROUGH SATURDAY AFTERNOON. DURATIONS OF CRITICALLY LOW HUMIDITIES ARE EXPECTED FOR 4-6 HOURS ACROSS MOST OF INLAND NORTHEAST FLORIDA SATURDAY AFTERNOON WITH MINIMUM VALUES NEAR 30%. A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 8 HOURS SUNDAY ACROSS MUCH OF INLAND NORTHEAST FLORIDA. MINIMUM VALUES MAY NEAR 25%. A FIRE WEATHER WATCH HAS BEEN ISSUED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ FLZ033-038-031100- /O.NEW.KJAX.FW.A.0099.071104T1600Z-071104T2200Z/ ST JOHNS-FLAGLER- 154 PM EDT FRI NOV 2 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 8 HOURS SUNDAY ACROSS MUCH OF INLAND NORTHEAST FLORIDA. MINIMUM VALUES MAY NEAR 25%. A FIRE WEATHER WATCH HAS BEEN ISSUED. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ GAZ132>136-149>152-162>164-031100- /O.NEW.KJAX.FW.A.0099.071104T1800Z-071104T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 154 PM EDT FRI NOV 2 2007 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 25% FOR AROUND 4 HOURS SUNDAY ACROSS MUCH OF INLAND SOUTHEAST GEORGIA. MINIMUM VALUES MAY NEAR 20%. A FIRE WEATHER WATCH HAS BEEN ISSUED. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ ENYEDI
4 follow-up statements
000 WWUS82 KJAX 030851 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 451 AM EDT SAT NOV 3 2007 FLZ020>025-030>032-035>037-040-032215- /O.UPG.KJAX.FW.A.0099.071104T1600Z-071104T2200Z/ /O.NEW.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ /O.EXT.KJAX.FW.W.0092.071103T1700Z-071103T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 451 AM EDT SAT NOV 3 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT WAS UPGRADED TO A RED FLAG WARNING. A DRY NORTH TO NORTHWEST FLOW WILL DEVELOP OVER THE AREA THIS WEEKEND AS STRONG HIGH PRESSURE BUILDS IN FROM THE NORTH. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW 35% THIS AFTERNOON ACROSS THE SUWANNEE RIVER VALLEY AND THEN WILL EXPAND EAST AND SOUTH. DURATIONS OF CRITICALLY LOW HUMIDITIES ARE EXPECTED FOR 4 TO 6 HOURS ACROSS MOST OF INLAND NORTHEAST FLORIDA. MINIMUM VALUES NEAR 30% ARE EXPECTED. ON SUNDAY...A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 8 HOURS SUNDAY ACROSS MUCH OF INLAND NORTHEAST FLORIDA. MINIMUM VALUES MAY BE NEAR 25%. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-038-032215- /O.UPG.KJAX.FW.A.0099.071104T1600Z-071104T2200Z/ /O.NEW.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ ST JOHNS-FLAGLER- 451 AM EDT SAT NOV 3 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT WAS UPGRADED TO A RED FLAG WARNING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS SUNDAY ACROSS MUCH OF NORTHEAST FLORIDA. MINIMUM VALUES MAY BE IN THE UPPER 20% RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-032215- /O.CON.KJAX.FW.A.0099.071104T1800Z-071104T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 451 AM EDT SAT NOV 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 25% FOR AROUND 4 HOURS SUNDAY ACROSS MUCH OF INLAND SOUTHEAST GEORGIA. MINIMUM VALUES MAY BE NEAR 20%. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ ARS
000 WWUS82 KJAX 031612 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1212 PM EDT SAT NOV 3 2007 FLZ033-038-040115- /O.EXA.KJAX.FW.W.0092.071103T1700Z-071103T2200Z/ /O.CON.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ ST JOHNS-FLAGLER- 1212 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. A DRY NORTHWEST FLOW IS LEADING TO QUICKLY PLUMMETING DEW POINTS ACROSS NORTHEAST FLORIDA...INCLUDING ST JOHNS AND FLAGLER COUNTIES. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS THIS AFTERNOON. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED. FOR SUNDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS ACROSS MUCH OF NORTHEAST FLORIDA. MINIMUM VALUES MAY BE IN THE UPPER 20% RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>025-030>032-035>037-040-040115- /O.CON.KJAX.FW.W.0092.071103T1700Z-071103T2200Z/ /O.CON.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 1212 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. A DRY NORTH TO NORTHWEST FLOW WILL DEVELOP OVER THE AREA THIS WEEKEND AS STRONG HIGH PRESSURE BUILDS IN FROM THE NORTH. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW 35% THIS AFTERNOON ACROSS THE SUWANNEE RIVER VALLEY AND THEN WILL EXPAND EAST AND SOUTH. DURATIONS OF CRITICALLY LOW HUMIDITIES ARE EXPECTED FOR 4 TO 6 HOURS ACROSS MOST OF INLAND NORTHEAST FLORIDA. MINIMUM VALUES NEAR 30% ARE EXPECTED. ON SUNDAY...A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 8 HOURS SUNDAY ACROSS MUCH OF INLAND NORTHEAST FLORIDA. MINIMUM VALUES MAY BE NEAR 25%. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-040115- /O.CON.KJAX.FW.A.0099.071104T1800Z-071104T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 1212 PM EDT SAT NOV 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 25% FOR AROUND 4 HOURS SUNDAY ACROSS MUCH OF INLAND SOUTHEAST GEORGIA. MINIMUM VALUES MAY BE NEAR 20%. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ HURLBUT
000 WWUS82 KJAX 031825 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 225 PM EDT SAT NOV 3 2007 FLZ020>025-030>033-035>038-040-040630- /O.CON.KJAX.FW.W.0092.000000T0000Z-071103T2200Z/ /O.CON.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 225 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. A DRY NORTHWEST FLOW IS LEADING TO QUICKLY PLUMMETING DEW POINTS ACROSS NORTHEAST FLORIDA...INCLUDING ST JOHNS AND FLAGLER COUNTIES. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS THIS AFTERNOON. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED. FOR SUNDAY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS ACROSS MUCH OF NORTHEAST FLORIDA. MINIMUM VALUES MAY BE IN THE UPPER 20% RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-040630- /O.CON.KJAX.FW.A.0099.071104T1800Z-071104T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 225 PM EDT SAT NOV 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 25% FOR AROUND 4 HOURS SUNDAY ACROSS MUCH OF INLAND SOUTHEAST GEORGIA. MINIMUM VALUES MAY BE NEAR 20%. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ HURLBUT
000 WWUS82 KJAX 032207 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 607 PM EDT SAT NOV 3 2007 FLZ020>025-030>033-035>038-040-041015- /O.EXP.KJAX.FW.W.0092.000000T0000Z-071103T2200Z/ /O.CON.KJAX.FW.W.0093.071104T1600Z-071104T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 607 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. ON SUNDAY RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35% FOR 4 TO 6 HOURS ACROSS MUCH OF NORTHEAST FLORIDA. MINIMUM VALUES MAY BE IN THE UPPER 20% RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-041015- /O.CON.KJAX.FW.A.0099.071104T1800Z-071104T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 607 PM EDT SAT NOV 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR INTERIOR SOUTHEAST GEORGIA DUE TO LONG DURATIONS OF LOW RH... RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 25% FOR 2 TO 4 HOURS SUNDAY AFTERNOON ACROSS MUCH OF INLAND SOUTHEAST GEORGIA. MINIMUM VALUES MAY BE NEAR 20%. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ MZ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 2, 9:29 AM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, Nov 2, 9:29 AM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
929 AM EDT FRI NOV 2 2007
.PUBLIC UPDATE...HURRICANE NOEL HAS QUICKLY ACQUIRED EXTRA-TROPICAL
CHARACTERISTICS...AND IS CURRENTLY POSITIONED AROUND 350 MILES EAST
OF DAYTONA. ADDITIONALLY...A DRY COLD FRONT IS CURRENTLY PUSHING
THROUGH NORTHEAST FLORIDA. AN ONSHORE COMPONENT TO THE WIND WILL
CONTINUE TO IMPACT SOUTHERN SECTIONS OF ST. JOHNS COUNTY AS WELL AS
FLAGLER COUNTY TODAY...WITH DEWPOINTS IN THE MID TO UPPER 60S.
THERE MAY BE SUFFICIENT MOISTURE COUPLED WITH LIFT FROM APPROACHING
FRONTAL BOUNDARY TO SQUEEZE AN ISOLATED SHOWER ACROSS THIS
PARTICULAR AREA...OTHERWISE A DRY FORECAST FOR JAX CWA. SATELLITE
IMAGERY IS SHOWING WRAP-AROUND MOISTURE SPILLING INTO NORTHEAST
AND POSSIBLY APPROACHING COASTAL SOUTHEAST GEORGIA TODAY. WILL
NEED TO REVISE CLOUD WORDING FOR TODAY FOR OUR EASTERN ZONES. REST
OF FORECAST PACKAGE LOOKS GOOD.
A LAKE WIND ADVISORY CONTINUES FOR COASTAL NORTHEAST FLORIDA COUNTIES
TODAY...WITH WINDS NEARING LAKE WIND ADVISORY CRITERIA FOR COASTAL
SOUTHEAST GEORGIA COUNTIES.
&&
.AVIATION...MVFR CONDITIONS HAVE SPILLED INTO COASTAL NORTHEAST
FLOW...IN RESPONSE TO WRAP-AROUND MOISTURE ASSOCIATED WITH NOEL.
MVFR CEILINGS WILL LIKELY CONTINUE TO IMPACT COASTAL COUNTIES
THROUGH THE REMAINDER OF THIS MORNING...WITH CEILINGS RISING
ABOVE MVFR CRITERIA DURING THE AFTERNOON. HAVE ALREADY AMENDED TAFS
FOR SITES JAX AND CRG. SSI WILL BE ON THE CUSP OF LOW CLOUD DECK...
AND WILL CLOSELY MONITOR FOR POSSIBLE UPDATES.
&&
.MARINE...BUOY OBSERVATIONS CONTINUE TO REPORT FREQUENT GUSTS TO
GALE FORCE...THUS WILL MAINTAIN GALE WARNINGS THROUGH THIS
AFTERNOON FOR OUR NEARSHORE LEGS...AND THROUGH THIS EVENING FOR
OUR OFFSHORE LEGS. WITH NOEL MOVING FARTHER AWAY FROM THE
AREA BY THIS EVENING...THE ATTENDANT GRADIENT WILL BEGIN TO
RELAX. SEAS WILL BE MUCH SLOWER TO RESPOND WITH LINGERING SWELLS...
WITH SCA HEADLINES IN EFFECT FOR MUCH OF THE WEEKEND.
.COASTAL HAZARDS (PER PREVIOUS SHIFT)...FORTUNATELY WINDS HAVE
ACQUIRED MORE OF A NORTHERLY COMPONENT AND THIS TREND LOOKS TO
CONTINUE THROUGH THIS AFTERNOON. NEXT HIGH TIDE CYCLE FOR THIS
AFTERNOON LOOKS TO BE ONE OF THE HIGHER ONES EXPERIENCED THE PAST 24
TO 36 HOURS AND WILL APPROACH MINOR FLOODING CRITERIA FOR THE FLORIDA
PORTION. WILL THEREFORE KEEP WATCHES AND WARNINGS IN PLACE THROUGH
THIS EVENING FOR THE NORTHEAST FLORIDA COAST. WITH BREAKERS TO
CONTINUE AT OR ABOVE 7 FT AND MODELS INDICATING A SLIGHT INCREASE
THROUGH MID-MORNING...WILL ALSO KEEP HIGH SURF ADVISORY IN PLACE.
WITH WINDS BECOMING LESS FAVORABLE HOWEVER OVER THE GA PORTION...WILL
DROP ALL COASTAL HAZARDS WITH THIS PACKAGE.
&&
.FIRE WEATHER (PER PREVIOUS SHIFT)...WITH FRONTAL PASSAGE THIS
MORNING...DRIER AIR WILL FILTER INTO THE REGION THROUGHOUT THE DAY.
DOESNT LOOK LIKE THE DRIEST OF THE AIR WILL MAKE IT IN FOR MAX
HEATING BUT STILL APPROACHING 40% OVER THE SUWANNEE VALLEY OF
FLORIDA. DRY AIR WILL CERTAINLY BE IN PLACE FOR SAT AFTERNOON WITH
GFS INDICATING WIDESPREAD RH VALUES IN THE MID TO UPPER 20S ACROSS
THE AREA. THE NAM12 IS A GOOD DEAL MORE MODERATED DUE TO THE SLOWER
RETREAT OF NOEL AND IS GENERALLY DISCOUNTED. HOWEVER...SINCE THERE IS
AT LEAST SOME DISAGREEMENT...WILL HOLD OFF FOR NOW IN UPGRADING
WATCH. HOPEFULLY NAM12 WILL COME INTO BETTER AGREEMENT WITH 12Z
CYCLE ADDING SOME CONFIDENCE TO FORECAST. FURTHER RED FLAGS LOOK
LIKELY THROUGH MONDAY OF NEXT WEEK.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 5 PM THIS AFTERNOON FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
COASTAL FLOOD WARNING UNTIL 5 PM THIS AFTERNOON FOR FLAGLER-
ST JOHNS.
LAKE WIND ADVISORY UNTIL 8 PM THIS EVENING FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
FIRE WEATHER WATCH SATURDAY AFTN FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
SUWANNEE-UNION.
COASTAL FLOOD WATCH THROUGH THIS AFTERNOON FOR DUVAL-NASSAU.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 7 PM
SUN FOR ALTAMAHA SOUND GA TO FLAGLER BEACH FL 20 NM TO
60 NM OFFSHORE.
GALE WARNING UNTIL 8 PM THIS EVENING FOR ALTAMAHA SOUND GA
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 4 AM
SUN FOR ALTAMAHA SOUND GA TO FLAGLER BEACH FL OUT 20 NM.
GALE WARNING UNTIL 5 PM THIS AFTN FOR ALTAMAHA SOUND GA
TO FLAGLER BEACH FL OUT 20 NM.
&&
.PREVIOUS PUBLIC...MODELS CONTINUE TO INDICATE THAT ISOLD POPS WILL
BE REQUIRED FOR OUR SE ZONES AND PORTIONS OF THE COASTAL WATERS THRU
THE DAY...ALTHO MOST PRECIP WILL CONTINUE TO IMPACT COASTAL AREAS S
OF FLAGLER COUNTY. AS LOW-LEVEL FLOW BECOMES MORE N AND DRIER AIR
BEHIND FRONT WRAPS IN BEHIND NOEL...PRECIP SHOULD BE CONFINED TO THE
OFFSHORE COASTAL WATERS OR BEYOND BY TONIGHT. NAM RAPIDLY GENERATES
BALL OF CONVECTION OVER COASTAL SC LATE TODAY AND TONIGHT...BUT THIS
APPEARS TO BE SOME KIND OF CONVECTIVE FEEDBACK PROBLEM.
PREVIOUS SHIFT HOISTED ANOTHER LAKE WIND ADVISORY FOR NE FL
COASTAL COUNTIES...AND THIS STILL APPEARS TO BE WARRANTED. MAIN
WIND IMPACTS WILL BE OVER THE INTRACOASTAL WATERWAY...ST JOHNS
RIVER...AND THE BEACHES.
MOSTLY A TEMPERATURE FCST STARTING TONIGHT. MOS IN GENERAL
AGREEMENT WITH MIN TEMPS. LOWS TONIGHT WILL BE AFFECTED BOTH BY
COLD AIR ADVECTION EARLY AND BY RADIATIONAL COOLING TOWARD MORNING
AS WIND FINALLY DECOUPLES OVER INTERIOR AREAS. NAM MOS HAS SLIGHTLY
HIGHER MIN TEMPS FOR SUN MORNING. HAVE USED A BLEND FOR NOW...BUT
WOULD NOT BE SURPRISED TO SEE MIN TEMPS CLOSER TO COOLER MAV MOS.
PLEASANT DAYTIME TEMPS IN THE MID 70S ARE EXPECTED THIS WEEKEND
WITH COOL NIGHTTIME LOWS IN THE MID 40S TO LOWER 50S.
.LONG TERM...NEXT COLD FRONT PROGGED TO SWEEP ACROSS THE AREA ON
TUE...ACCOMPANIED BY MINIMAL RAIN CHANCES AND A THIN BAND OF
CLOUDINESS. TEMPS REMAIN NEAR NORMAL UNTIL FRONTAL PASSAGE...THEN
DROP TO BELOW NORMAL FROM WED THRU FRI OF THE COMING WEEK.
&&
ZAPPEHazardous weather outlook, Nov 2, 4:40 AM EDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 440 AM EDT FRI NOV 2 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 440 AM EDT FRI NOV 2 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...HIGH SURF ADVISORY FOR THE NORTHEAST FLORIDA COASTLINE THROUGH THIS AFTERNOON... ...COASTAL FLOOD WARNING FOR SAINT JOHNS AND FLAGLER COUNTIES THROUGH THIS AFTERNOON... ...COASTAL FLOOD WATCH FOR DUVAL AND NASSAU COUNTIES THROUGH THIS AFTERNOON... ...LAKE WIND ADVISORY FOR NORTHEAST FLORIDA COASTAL COUNTIES... ...GALE WARNING IN EFFECT FOR THE COASTAL WATERS... HURRICANE NOEL WILL CONTINUE TO MOVE NORTHEAST AWAY FROM THE AREA WITH AN INCREASE IN FORWARD SPEED. THE TIGHT PRESSURE GRADIENT BETWEEN NOEL AND HIGH PRESSURE OVER THE MAINLAND WILL MAINTAIN A STRONG NORTHERLY FLOW WITH CONTINUATION OF LARGE SEAS AND ROUGH SURF THROUGH TODAY. DANGEROUS RIP CURRENTS...ADDITIONAL BEACH EROSION AND MINOR COASTAL FLOODING WILL CONTINUE THROUGH TODAY...ESPECIALLY FROM SOUTH PONTE VEDRA SOUTHWARD. TIDES WILL CONTINUE TO RUN AROUND A FOOT ABOVE NORMAL ALONG THE NORTHEAST FLORIDA COAST. A LAKE WIND ADVISORY IS IN EFFECT FOR THE NORTHEAST FLORIDA COASTAL COUNTIES THROUGH EARLY EVENING. A HIGH SURF ADVISORY IS IN EFFECT FOR THE NORTHEAST FLORIDA COASTLINE THROUGH THIS AFTERNOON. THROUGH THIS AFTERNOON...A COASTAL FLOOD WARNING REMAINS IN EFFECT FOR FLAGLER AND SAINT JOHNS COUNTIES AND A COASTAL FLOOD WATCH REMAINS IN EFFECT FOR NASSAU AND DUVAL COUNTIES. ADDITIONALLY...A GALE WARNING IS IN EFFECT FOR THE NEAR SHORE WATERS THROUGH THIS AFTERNOON AND FOR THE OFFSHORE WATERS THROUGH THIS EVENING. REFER TO THE COASTAL HAZARD MESSAGE...SURF ZONE FORECAST...NON PRECIPITATION URGENT WEATHER MESSAGE AND PUBLIC AND MARINE FORECASTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... VERY DRY CONDITIONS WILL BUILD IN BEHIND A DRY COLD FRONT THIS WEEKEND BRINGING THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER...SPOTTERS ARE REQUESTED TO REPORT ANY COASTAL FLOODING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. CARROLL
In the hours before
Local storm report, Nov 2, 8:32 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
832 AM EDT FRI NOV 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HIGH SURF ST. AUGUSTINE 29.89N 81.31W
11/02/2007 ST. JOHNS FL PUBLIC
BREAKER HEIGHTS OF 4 TO 6 FEET REPORTED AT THE
BEACHES...WITH AN OCCASIONAL 7 FOOT BREAKER.
0800 AM HIGH SURF JACKSONVILLE BEACH 30.28N 81.39W
11/02/2007 DUVAL FL PUBLIC
BREAKER HEIGHTS OF 4 TO 6 FEET REPORTED AT THE
JACKSONVILLE BEACH PIER...WITH AN OCCASIONAL 7 FOOT
BREAKER.
&&
ECZLocal storm report, Nov 2, 11:56 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1156 AM EDT FRI NOV 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM HIGH SURF JACKSONVILLE BEACH 30.28N 81.39W
11/02/2007 DUVAL FL FIRE DEPT/RESCUE
THE JACKSONVILLE BEACH LIFE GUARD STATION REPORTED
BREAKER HEIGHTS OF 5 TO 6 FEET WITH SOME OCCASIONAL 8 TO
10 FOOT BREAKERS.
&&
ECZThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 1:54 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 39 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.